MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1751143717700257

Медицинская библиотека · Journal of the Intensive Care Society · 2017

Cyclophosphamide and regional citrate anticoagulation: A sour combination?

Hendra T, Simon J, Lowe A

Перевод в очереди

Аннотация

We present a case of a woman in her 70 s, on cyclophosphamide for multiple myeloma, who was admitted to critical care with grade III acute kidney injury. Renal replacement therapy with regional citrate anticoagulation was commenced. Shortly thereafter her systemic-ionised calcium levels fell and remained stubbornly low until post-filter calcium return was doubled. Her total-to-ionised calcium ratio gradually increased and so, to avoid further accumulation of citrate, anticoagulation was changed to heparin. Cyclophosphamide, which accumulates in renal failure, is known to interfere with key enzymes involved in the tricarboxylic acid cycle. We postulate that cyclophosphamide interfered with her citrate metabolism, resulting in persistent systemic chelation of calcium.

Для цитирования: Hendra T, Simon J, Lowe A. Cyclophosphamide and regional citrate anticoagulation: A sour combination?. Journal of the Intensive Care Society. 2017. DOI: 10.1177/1751143717700257.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.